# SDR DALA2023070305329

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2842697) AFT CARGO L/H Z CHANNEL STA 727 TO STA 727I STR 25 WITH CORROSION. FABRICATED AND INSTALLED NEW L/H ZEE CHANNEL FROM STA 727 TO STA 847 PER B737-900 SRM 53-00-53-2R-5 AND DWG# 146A7500.
